# SDR SWAA2025072895216

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 8,350 hours, 4,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Separated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FLOOR SEPARATION AFT CARGO HOLD APPROX ONE THIRD FORWARD OF CARGO DOOR LEFT SIDE<[01] REMOVED AND REPLACED AFTER CARGO PANELS 141DW AND 142DW PER AMM 50-10-02.
